# SDR SWAA111206

- Difficulty date: February 16, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 78,963 hours, 46,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EEPLS INOP.  REMOVED AND REPLACED BATTERY PER MM.
